# SDR PIDR2006010

- Difficulty date: July 17, 2006
- Submitted: July 19, 2006
- Operation: General aviation
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 43,357 hours, 24,764 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT BS887 AND STR25RT NOT IN COMPLIANCE WITH THE SRM.  REPLACED EXISTING REPAIR IAW SRM 53-00-01 REPAIR 31.
